# SDR IXXA20170210102

- Difficulty date: December 6, 2016
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT LEFT WING LOWER SKIN INBOARD OF THE OUTBOARD SKATE ANGLE.  BLENDED AND REMOVED CORROSION IAW ENGINEERING DOCUMENT 47224REA39.
